# SDR ASAA2012072792634

- Difficulty date: July 2, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 22,545 hours, 6,842 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF TASK CARD 78273000.  NR 1 ENGINE SHOWED A SHORT TERM FAULT, (50 FLIGHT HOURS) FAULT CODE 73-10011, INTERNAL EEC FAULT.  PERFORMED EEC BITE IAW MM 73-21-00-700-804F00, NO FAULTS FOUND.  PERFORMED RECENT FAULT TEST IAW 73-21-00-740-803F00 AND FAULT HISTORY IAW MM 73-21-00-740-801F00, NO FAULTS FOUND.
